An Adaptive Sampling Algorithm for Solving Markov Decision Processes

An Adaptive Sampling Algorithm for Solving Markov Decision Processes
Hyeong Soo Chang, Michael C. Fu, Jiaqiao Hu, and Steven I. Marcus, 2005

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Chang+FHM:2005,
  author =       "Chang, Hyeong Soo and Fu, Michael C. and Hu, Jiaqiao and Marcus, Steven I.",
  title =        "An Adaptive Sampling Algorithm for Solving Markov Decision Processes",
  journal =      "Operations Research",
  year =         "2005",
  volume =    "53",
  number =    "1",
  pages =     "126-139",
  url = "http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.134.7033&rep=rep1&type=pdf",
  bib2html_rescat = "MDP",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33